A note on values and multilinear extensions
Article first published online: 21 NOV 2006
Copyright © 1977 Wiley Periodicals, Inc., A Wiley Company
Naval Research Logistics Quarterly
Volume 24, Issue 3, pages 517–520, September 1977
How to Cite
Roth, A. E. (1977), A note on values and multilinear extensions. Naval Research Logistics, 24: 517–520. doi: 10.1002/nav.3800240316
- Issue published online: 21 NOV 2006
- Article first published online: 21 NOV 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!